# SDR 96ZZZX2302

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N279MC
- Make and model: Dorner DO228201
- Aircraft serial: 8120
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Fabric Missing
- Location: Elev Top Lt
- Stage of operation: CR
- Nature of condition: D, F, E
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AT APPROXIMATELY 100 MILES FROM BNA, EN ROUTE FROM CVG, THAT HE EXPERIENCED A HARD NOSE DOWN ELEVATOR CONDITION AND SOME AIRFRAME VIBRATION.  THE PILOT ADJUSTED ELEVATOR TRIM TO HELP THE NOSE DOWN CONDITION AND TRIED TO ISOLATE THE VIBRATION WITH ENGINE POWER CHANGES WITH NO SUCCESS.  HE CONTINUED TO BNA AT MINIMUM CRUISE SPEED.  A BNA PILOT C/W A VISUAL CHECK OF THE AIRCRAFT AND FOUND APPROXIMATELY 3 FEET OF THE UPPER LEFT ELEVATOR FABRIC MISSING.  ELEVATOR, S/N 5577, HAD BEEN RECOVERED 2,485.9 HRS AGO ON 5-9-91, WITH COOPER SUPERFLITE 102 FABRIC IAW WITH STC SA 1326GL.  AIRCRAFT HAD ALSO BEEN PRESSURE DEICED BEFORE DEPARTING FROM CVG.
